# SDR SWAA2020060877733

- Difficulty date: May 12, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N7841A
- Make and model: Boeing 737-7L9
- Aircraft serial: 28015
- Aircraft time: 50,129 hours, 26,791 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT SPLICE AT ACB BS767+6 LBL19 - RBL19 WL157.  CORROSION ON FLOOR SUPPORT SPLICE AT ACB BS767+6 LBL19-RBL19 WL157 FOUND TO BE OUT OF LIMITS DUE TO NO SRM ALLOWABLE DAMAGE. DENT IS REPAIRABLE BY REPLACEMENT IAW SRM 51-10-02 PAR 9C. REMOVED AND REPLACED NEW FLOOR SUPPORT SPLICE AT BS767+6 LBL19-RBL19. PN 146A9401-4; PO 771569 IAW DWG 146A7500.
